# SDR SWIA201541234

- Difficulty date: May 2, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 33,333 hours, 19,733 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FRAME FORMER IS CRACKED AT RETRACT CABLE PULLEY MOUNT ATTACH POINTS.  REMOVED AFT FRAME FORMER FROM DOOR REF SRM.  INSTALLED NEW AFT FORMER TO PAX DOOR IAW SRM.
